View Single Post
  #1  
November 3rd, 2007, 09:22 AM
ShawnaCAN's Avatar
ShawnaCAN ShawnaCAN is offline
Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Some medications can affect cervical mucus. Is this fact or fiction? This is a FACT!

Common medications which affect cervical mucus are:

Anti-histamines (cold or allergy medications) - can inhibit cervical mucus
Penicillin based antibiotics - have a mucus enhancing effect
Some anti-depressants

Higher doses of Vitamin C - can inhibit cervical mucus
Higher doses of Vitamin B - can enhance cervical mucus


If you are working to learn NFP or FAM from an instructor, she will take a summary of any medications you are on as part of your medical history to let you know how your meds may affect your charting. It's also important to always make a note on your chart of any new medications you have taken.
__________________
Reply With Quote